| Model Number |
UHI-3 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device does not reach the pressure set.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d9, h2, h3, h4, h6, h11.The device was returned to olympus for inspection and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation, since reported failure was not confirmed.The most probable cause of the reportable malfunction is no problem detected should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No other additional information from the customer.